It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-30-2007, 07:48 PM   #1
Senior Member
(male)
 
Join Date: Nov 2006
Posts: 141
Modularman HB User
Helen, You Out There Today?

As I told you the other day, Im off the tapezole for 10 days because I went hypo after being hyper. So its been 3 days now and I had a good day but tonight I started feeling really wierd, shaky, tense, blood pressure went up, HR a little bit but mostly the trembling is bad. What do you think is going on now. I read some stuff about blood sugar but not sure about it. Maybe anxiety but its not going away very good. I stopped my valium about 1 1.2 weeks ago but have been ok. Was not taking much anyway. Got any thoughts on this one. I feel shaky from my head to my toes kind of. Thanks

 
Sponsors Lightbulb
   
Old 05-01-2007, 05:42 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: greasy rock, tn
Posts: 3,340
accessn12 HB Useraccessn12 HB Useraccessn12 HB User
Re: Helen, You Out There Today?

Sorry, it was an early to bed for me last night. How you feeling today? 3 days is a little hard to tell. A bit quick for it to have all left your system. Anxiety is a slight possibility. Problem is anxiety can also be a hypo symptom. You have any valium left? I'd try one or even half of one and see if it doesn't help. If it has continued into today and seems to be getting worse, you might want to call the doc. Also, have you got something you can do to get your mind off of it? Sometimes I find just thinking about what I'm feeling makes it worse.

I don't think you are really in danger at the moment. Keep an eye on the bp and try and make sure the pulse stays under 90 or so. Keep me posted. I should be around most of the day today. Did you get a good night's sleep? Oh, another thing, I've never been able to find out a lot about the sugar connection but sometimes I find a milkshake or something like that (high sugar mixed with protein - I keep those high carb/protein drinks available at all time) sometimes seems to settle that shaky feeling down a bit.

hugs,
helen

 
Sponsors Lightbulb
   
Old 05-01-2007, 02:49 PM   #3
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Rhode Island
Posts: 1,247
Bran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB UserBran'sNana HB User
Re: Helen, You Out There Today?

You might just be going hyper again...if you've only been on meds a short time, this can happen within a week. It happened to me, but not that quick.I stopped the Tap and had a blood test about three weeks later, after stopping for one week.I got on my usual dosage after that, but that week was enough to make it drop again.You haven't been on meds more than a few months have you?

 
Old 05-01-2007, 04:26 PM   #4
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: greasy rock, tn
Posts: 3,340
accessn12 HB Useraccessn12 HB Useraccessn12 HB User
Re: Helen, You Out There Today?

Jim,

Just checking to see how you're doing? It looks like another early to bed night for me and I probably won't be around much this evening and I was thinking of you. I'll for sure check for you in the morning.

Helen

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
new post opened !!!!!!!!!!! pursie Thyroid Disorders 56 04-17-2008 02:36 PM
loretta38 ,KAT,HELEN ,STARTED BACK ON MY LEVOTHYROXINE 25MCGS AND IM FEELING GOOD.... vickie45 Thyroid Disorders 2 09-09-2007 11:20 AM
can someone be hypo and hyper at the same time???? vickie45 Thyroid Disorders 3 09-05-2007 12:32 PM
Helen and Danni..where are you?? Bran'sNana Thyroid Disorders 50 09-02-2007 05:21 PM
HELEN ~ thanks for the Vit. B's info.......... Barbara_Ann Thyroid Disorders 2 06-21-2007 05:51 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!